# SDR P5CA9600221

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 350887
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

ON DEPARTURE CLIMB-OUT PASSING 15,000 FEET, NR 3 ENGINE OIL PRESSURE LIGHT BEGAN FLICKERING.  OIL PRESS WAS AT 50 PSI PLUS OR MINUS 10 PSI AND DECREASING.  OIL QUANTITY INDICATED 1.2 GALLONS.  WHEN OIL PRESSURE DECREASED TO 35 PSI, ENGINE WAS SHUT DOWN.  ACCOMPLISHED ONE ENGINE INOP DESCENT, APPROACH AND LANDING.  APPROACH AND LANDING WERE NORMAL.  NO DAMAGE NOTED TO AIRCRAFT ON INSPECTION AFTER LANDING.  FOUND EDP SHAFT O-RING SEAL DAMAGED.  REMOVED AND REPLACED SAME IAW MM 29-11-05.  WINDMILL INSPECTION COMPLETED PER 72-00-00, IDLE POWER LEAK CHECK GOOD.  ENGINE RUNUP PER 71-00-00.
